Alert archive / Louisiana / River Flood Warnings in 2016
River Flood Warning 16, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Feb 2, 2016, 11:47 PM CST for Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana. It took effect at Feb 3, 2016, 3:06 PM CST. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 2, 2016, 11:47 PM CST (05:47 UTC)
- In effect from
- Feb 3, 2016, 3:06 PM CST
- Expired
- Feb 3, 2016, 11:47 PM CST
- In force
- 9 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA
The radar
The Lake Charles radar (KLCH), 122 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Vermilion near Carencro (BVCL1). The gauge peaked at 15.27 ft at Feb 3, 2016, 12:00 PM CST.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 19.5 ft
- Major stage
- 21.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07386600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
632
WGUS44 KLCH 030547
FLWLCH
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1147 PM CST TUE FEB 2 2016
...The National Weather Service in Lake Charles has issued a flood
warning for the following rivers in Louisiana...
Bayou Vermilion Near Carencro
LAC055-097-099-031947-
/O.NEW.KLCH.FL.W.0016.160203T2106Z-000000T0000Z/
/BVCL1.1.ER.160203T2106Z.160204T0400Z.000000T0000Z.UU/
1147 PM CST TUE FEB 2 2016
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Bayou Vermilion Near Carencro.
* from Wednesday afternoon until further notice...or until the
warning is cancelled.
* At 11:00 PM Tuesday the stage was 12.4 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by tomorrow afternoon and
continue to rise to near 17.4 feet by tomorrow late evening.
* Impact...At stages near 18.0 feet...Roads along Bayou Fuseilier
are impassable. These include but are not limited to Walnut and
Green roads along the St. Martin, St. Landry Parish line, as well
as Meche Road in St. Landry Parish.
&&
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
3046 9198 3046 9201
$$3 follow-up statements
173
WGUS84 KLCH 030551
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1151 PM CST TUE FEB 2 2016
...The flood warning continues for the following rivers in
Louisiana..
Bayou Vermilion Near Carencro
Vermilion River At Lafayette, Surrey Street Gage
LAC055-097-099-031951-
/O.CON.KLCH.FL.W.0016.160203T2106Z-000000T0000Z/
/BVCL1.1.ER.160203T2106Z.160204T0400Z.000000T0000Z.UU/
1151 PM CST TUE FEB 2 2016
The Flood Warning continues for
* Flood Warning for
the Bayou Vermilion Near Carencro.
* from Wednesday afternoon until falling below flood stage sometime
Thursday.
* At 11:00 PM Tuesday the stage was 12.4 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by tomorrow afternoon and
continue to rise to near 17.4 feet by tomorrow late evening.
* Impact...At stages near 18.0 feet...Roads along Bayou Fuseilier
are impassable. These include but are not limited to Walnut and
Green roads along the St. Martin, St. Landry Parish line, as well
as Meche Road in St. Landry Parish.
&&
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
3046 9198 3046 9201
$$
LAC055-113-031950-
/O.CON.KLCH.FL.W.0015.000000T0000Z-160204T0009Z/
/VLSL1.1.ER.160203T0500Z.160203T0800Z.160203T1209Z.NO/
1151 PM CST TUE FEB 2 2016
The Flood Warning continues for
The Vermilion River At Lafayette, Surrey Street Gage.
* until Wednesday evening...or until the warning is cancelled.
* At 10:15 PM Tuesday the stage was 9.6 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by midnight and reach 11.0 feet between
midnight and 6 AM Wednesday. The river will fall below flood stage by
late Wednesday morning.
* Impact...At stages near 11.5 feet...Minor flooding of Beaver Park
and Vermilionville near the river will occur.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
off of Highway 90 will occur.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$268
WGUS84 KLCH 031701
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1101 AM CST WED FEB 3 2016
...The flood warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River Near Glenmora
Vermilion River At Lafayette, Surrey Street Gage
Sabine River Near Deweyville
...The flood warning continues for the following rivers in
Louisiana..
Atchafalaya River At Morgan City
Bayou Vermilion Near Carencro
LAC099-101-040701-
/O.CON.KLCH.FL.W.0124.000000T0000Z-000000T0000Z/
/MCGL1.2.UU.000000T0000Z.160122T1100Z.000000T0000Z.NO/
1101 AM CST WED FEB 3 2016
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Wednesday the stage was 6.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river willremain near 6.9 feet this
afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann
Street on the river side of the flood wall will flood as water
overtops the Rio Oil Company dock. Buildings on the river side of
the Berwick floodwall will flood. River traffic restrictions will
be strictly enforced.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
* Impact...At stages near 5.0 feet...Floodwall gates will be closed
to protect against higher stages. Vessel traffic will be affected
by stronger river current and vessel traffic safety rules will be
strictly enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$
LAC079-040701-
/O.EXT.KLCH.FL.W.0014.000000T0000Z-160204T1800Z/
/GLML1.1.ER.160128T2330Z.160202T0600Z.160204T1200Z.NO/
1101 AM CST WED FEB 3 2016
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until Thursday afternoon...or until the warning is cancelled.
* At 10:45 AM Wednesday the stage was 12.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At stages near 12.0 feet...When the river is falling and
the gauge reading is forecast to be near 12 feet, flooding of
forested areas near the river will occur.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$
LAC055-097-099-040701-
/O.CON.KLCH.FL.W.0016.160203T2106Z-000000T0000Z/
/BVCL1.1.ER.160203T2106Z.160204T0400Z.000000T0000Z.UU/
1101 AM CST WED FEB 3 2016
The Flood Warning continues for
The Bayou Vermilion Near Carencro.
* from this afternoon until further notice...or until the warning is
cancelled.
* At 10:00 AM Wednesday the stage was 15.2 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by late this afternoon and
continue to rise to near 17.4 feet by tonight.
&&
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
3046 9198 3046 9201
$$
LAC055-113-040415-
/O.EXT.KLCH.FL.W.0015.000000T0000Z-160204T0415Z/
/VLSL1.1.ER.000000T0000Z.160203T0945Z.160203T1615Z.NO/
1101 AM CST WED FEB 3 2016
...Flood Warning extended until this evening...The Flood Warning
continues for
The Vermilion River At Lafayette, Surrey Street Gage.
* until this evening...or until the warning is cancelled.
* At 10:15 AM Wednesday the stage was 10.0 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall to below flood stagethis afternoon.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
off of Highway 90 will occur.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$
LAC011-019-TXC351-361-040701-
/O.EXT.KLCH.FL.W.0114.000000T0000Z-160205T1800Z/
/DWYT2.1.UU.151216T1900Z.160120T1415Z.160205T0600Z.NO/
1101 AM CST WED FEB 3 2016
...Flood Warning extended until Friday afternoon...The Flood Warning
continues for
The Sabine River Near Deweyville.
* until Friday afternoon...or until the warning is cancelled.
* At 9:45 AM Wednesday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Friday morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$271
WGUS84 KLCH 031757
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1157 AM CST WED FEB 3 2016
...The flood warning is cancelled for the following rivers in
Louisiana...
Bayou Vermilion Near Carencro
Vermilion River At Lafayette, Surrey Street Gage
LAC055-097-099-031827-
/O.CAN.KLCH.FL.W.0016.000000T0000Z-160203T1757Z/
/BVCL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1157 AM CST WED FEB 3 2016
The Flood Warning is cancelled for
The Bayou Vermilion Near Carencro.
* At 11:00 AM Wednesday the stage was 15.2 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to rise to about 16.5
feet.
&&
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
3046 9198 3046 9201
$$
LAC055-113-031827-
/O.CAN.KLCH.FL.W.0015.000000T0000Z-160204T0415Z/
/VLSL1.1.ER.000000T0000Z.160203T0945Z.160203T1618Z.NO/
1157 AM CST WED FEB 3 2016
The Flood Warning is cancelled for
The Vermilion River At Lafayette, Surrey Street Gage.
* At 11:15 AM Wednesday the stage was 9.9 feet.
* Fell below flood stage at 10:18 AM Wednesday.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 8.4 feet by tomorrow
morning.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Feb 2, 9:36 PM CST, 2 hours 11 minutes earlier.
Area forecast discussion, Feb 2, 9:36 PM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
936 PM CST TUE FEB 2 2016
.DISCUSSION...
RADAR CONTINUES TO SHOW HEAVIER SHRA/TSRA DEVELOPING ALONG THE
VERY SLOW MOVING COLD FRONT OVER ACADIANA INTO THE COASTAL WATERS.
STORM TOTAL RAINFALL OF 2-3 INCHES FROM ST. LANDRY...LAFAYETTE...AND
VERMILION PARISHES SO FAR...WITH ANOTHER 2-3 INCHES POSSIBLE
THROUGH THE PREDAWN HOURS. THE CURRENT TRENDS...AND 00Z NAM12 &
LATEST HRRR SHOWING THE CONTINUED SLOWING...ISSUED A FLASH FLOOD
WATCH FOR THIS AREA SOUTHEASTWARD ACROSS THE LOWER ACADIANA
THROUGH 4 AM. ADJUSTED POPS AND SHRA/TSRA COVERAGE ACCORDINGLY IN
THE FORECAST.
DML
&&
.PREV DISCUSSION... /ISSUED 716 PM CST TUE FEB 2 2016/
DISCUSSION...
TOR WATCH #10 ALLOWED TO EXPIRE AT 7 PM...AS THREAT HAS SHIFTED TO
THE EAST. HOWEVER...FRONTAL PROGRESSION HAS SLOWED UP A BIT...WITH
THE SHRA/TSRA NOW SHOWING SOME TRAINING TENDENCIES OVER THE COASTAL
WATERS INTO SC LA. STORM TOTAL RAINFALL ONLY SHOWING ABOUT 1 INCH
WITH ISO AMOUNTS OF 2 INCHES IN ST LANDRY PARISH SO FAR...BUT MAY
PICK UP ANOTHER ISOLATED 1-2 INCHES BEFORE ENDING FROM W TO EAST
AFTER MIDNIGHT. THUS...ADJUSTED EVENING AND EARLY MORNING POPS A
BIT...BUT STILL EXPECTED TO SEE FASTER PROGRESSION AFTER MIDNIGHT
ONCE THE UPPER TROF AXIS MOVES FURTHER EAST WITH THE COLD SFC HIGH
BUILDING SE WITH CONTINUED COOLER AND DRIER AIR.
DML
PREV DISCUSSION... /ISSUED 535 PM CST TUE FEB 2 2016/
AVIATION...A COLD FRONT NOW APPROACHING ACADIANA WILL MAINTAIN A
FEW SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW HOURS. KEEPING
TEMPO GROUPS FOR ARA AND LFT FOR IFR/MVFR CEILINGS ALONG WITH
VISIBILITY RESTRICTIONS FROM RAIN AND BR. PRECIP HAS ENDED AT
AEX...LCH AND BPT. CEILINGS GENERALLY WITHIN VFR AT THESE
TERMINALS WILL GIVE WAY TO CLEARING SKIES THIS EVENING...AND WILL
BE CLEARING ACADIANA AFTER MIDNIGHT.
PREV DISCUSSION... /ISSUED 309 PM CST TUE FEB 2 2016/
DISCUSSION...
LEADING EDGE OF A FRONTAL SYSTEM/DRY LINE IS CURRENTLY LOCATED
FROM JUST EAST OF ESLER FIELD TO CAMERON...AND MOVING OFF TO THE
EAST. THERE IS A SMALL WINDOW FOR ANY STORM THAT DEVELOPS AHEAD OF
THE FRONT IN ACADIANA...TO WORK WITH SOME DECENT INSTABILITY
(TEMPERATURES IN THE MID 70S WITH DEW POINTS AROUND 70F) TO BECOME
SURFACE BASED AND ON THE STRONG SIDE...ALTHOUGH WINDS ARE BECOMING
MORE UNIDIRECTIONAL WITH HEIGHT OUT AHEAD OF THE FRONT...LESSENING
THE SHEAR.
FRONT WILL CONTINUE TO WORK THROUGH THE FORECAST AREA THIS
EVENING...WITH CLOUDS AND SHOWER ACTIVITY GRADUALLY ENDING AS IT
PASSES. SECONDARY SURGE OF DRIER AND COOLER AIR TO MOVE DOWN ON
WEDNESDAY...WITH WINTER LIKE TEMPERATURES RETURNING TO THE
FORECAST AREA. AS HIGH PRESSURE SETTLES IN FOR THURSDAY
NIGHT/FRIDAY MORNING...A LIGHT FREEZE WILL BE POSSIBLE FOR A
MAJORITY OF THE AREA ALONG AND NORTH OF I-10 CORRIDOR.
A SURFACE LOW IS PROGGED TO FORM OVER THE WESTERN GULF OF MEXICO
ON LATE FRIDAY AND MOVE ACROSS THE GULF DURING THE WEEKEND. STILL
A LITTLE UNCERTAINTY ON HOW MUCH MOISTURE WILL MOVE INTO THE
REGION WITH THIS SYSTEM. WILL KEEP SLIGHT CHANCE OF POPS FOR LIGHT
RAIN SHOWERS ON SATURDAY AND SATURDAY NIGHT...ALTHOUGH TRENDS SEEM
TO BE ON THE DRIER SIDE AND IF THIS CONTINUES...MAY BE ABLE TO
TAKE OUT POPS ALTHOUGH AS WE GET CLOSER TO THE WEEKEND...WHICH
WOULD BE GOOD NEWS FOR MARDI GRAS ACTIVITIES. A COOL BUT DRY
FORECAST IS THEN EXPECTED TO PREVAIL FOR BOTH LUNDI GRAS AND MARDI
GRAS.
RUA
MARINE...
FRONTAL SYSTEM MOVING ACROSS THE COASTAL WATERS THIS AFTERNOON
WITH SOUTHERLY WINDS BECOMING NORTHWEST. WEST TO NORTHWEST WINDS
WILL THEN PREVAIL TONIGHT INTO WEDNESDAY. THE OFFSHORE WINDS WILL
INCREASE ON WEDNESDAY NIGHT INTO THURSDAY AS A COLD AIR MASS
BEGINS TO MOVE OUT INTO THE GULF OF MEXICO. SMALL CRAFT ADVISORY
CONDITIONS MAY OCCUR DURING THIS TIME. MODERATE TO STRONG NORTH
WINDS WILL THEN PREVAIL INTO FRIDAY.
RUA
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 44 59 34 55 / 40 0 0 0
LCH 47 63 37 57 / 40 0 0 0
LFT 51 64 38 56 / 70 10 0 0
BPT 46 63 37 58 / 20 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 4 AM CST WEDNESDAY FOR LAZ033-043>045-
052>055.
TX...NONE.
GM...NONE.
&&
PUBLIC...08Hazardous weather outlook, Feb 2, 3:32 PM CST, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 332 PM CST TUE FEB 2 2016 LAZ027-028-030>032-041-042-073-074-TXZ180-201-215-216-259>262- 031500- VERNON-RAPIDES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU- JEFFERSON DAVIS-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 332 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LIGHT FREEZE WILL BE POSSIBLE ON THURSDAY NIGHT INTO FRIDAY MORNING FOR A MAJORITY OF THE REGION ALONG AND NORTH OF THE I-10 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-031500- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 332 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDS WILL BECOME NORTHWEST AND INCREASE AS A COLD FRONT MOVES THROUGH. A FEW STRONG STORMS MAY OCCUR AHEAD OF THE FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY OFFSHORE WINDS WILL INCREASE ON WEDNESDAY NIGHT AS A COLD HIGH PRESSURE SYSTEM BUILDS IN. STRONG OFFSHORE WINDS WILL PREVAIL FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AND SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE DURING THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LAZ029-033-043>045-052>055-031500- AVOYELLES-ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION- IBERIA-ST. MARY-LOWER ST. MARTIN- 332 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE UNTIL EARLY EVENING. THE MAIN HAZARDS WILL BE CLOUD TO GROUND LIGHTNING AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LIGHT FREEZE WILL BE POSSIBLE ON THURSDAY NIGHT INTO FRIDAY MORNING FOR A MAJORITY OF THE REGION ALONG AND NORTH OF THE I-10 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Special weather statement, Feb 2, 7:34 PM CST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 734 PM CST TUE FEB 2 2016 LAZ033-043>045-052-053-030215- ST. LANDRY LA-ACADIA LA-IBERIA LA-UPPER ST. MARTIN LA-VERMILION LA- LAFAYETTE LA- 734 PM CST TUE FEB 2 2016 ...SPECIAL WEATHER STATEMENT... AT 733 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KAPLAN...MOVING NORTHEAST AT 50 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAFAYETTE...CROWLEY...ABBEVILLE...SCOTT...BREAUX BRIDGE...RAYNE... CARENCRO...ST. MARTINVILLE...KAPLAN...GUEYDAN...BROUSSARD... YOUNGSVILLE...SUNSET...DUSON...MAURICE...GRAND COTEAU... LOREAUVILLE...CANKTON...COTEAU AND ACADIANA REGIONAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2989 9239 3004 9252 3049 9200 3005 9172 TIME...MOT...LOC 0133Z 239DEG 49KT 3006 9229 K. KUYPER
Special weather statement, Feb 2, 8:15 PM CST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
815 PM CST TUE FEB 2 2016
LAZ033-044-045-030300-
ST. LANDRY LA-UPPER ST. MARTIN LA-LAFAYETTE LA-
815 PM CST TUE FEB 2 2016
...SPECIAL WEATHER STATEMENT...
AT 814 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARNAUDVILLE...MOVING NORTHEAST AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...BREAUX BRIDGE...KROTZ SPRINGS...LEONVILLE...
ARNAUDVILLE...MELVILLE...SUNSET...PORT BARRE...HENDERSON...GRAND
COTEAU...CECILIA...LAKE PELBA...ATCHAFALAYA NATIONAL WILDLIFE
REFUGE...BUTTE LA ROSE AND PARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3017 9191 3041 9209 3077 9177 3071 9173
3067 9173 3066 9175 3063 9174 3062 9175
3056 9176 3051 9173 3051 9175 3050 9175
3050 9170 3044 9164 3039 9162 3036 9165
3035 9163 3031 9162
TIME...MOT...LOC 0214Z 239DEG 49KT 3036 9193
K. KUYPERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 7:34 PM CST | Special Weather Statement | LCH | Lafayette | 41 min |
| Feb 2, 8:15 PM CST | Special Weather Statement | LCH | Saint Landry | 45 min |
| Feb 2, 9:28 PM CST | Flash Flood Watch | LCH | Lafayette, Saint Landry, Saint Martin | 5 hr |
| Feb 2, 11:28 PM CST | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 3 hr |
| Feb 2, 11:30 PM CST | River Flood Warning | LCH | Lafayette, Vermilion | 19 hr |
| Feb 3, 6:03 AM CST | Small Craft Advisory | LCH | 48 hr |
Nearby
River Flood Warnings in Louisiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.